January 2014
Electronic Research Announcements in Mathematical Sciences;2014, Vol. 21, p109
Academic Journal
In this note we show that Helly's Intersection Theorem holds for convex sets in uniquely geodesic spaces (in particular, in CAT(0) spaces) without the assumption that the convex sets are open or closed.


Related Articles

  • Impact and compensation of I/Q imbalance on channel reciprocity of time-division-duplexing multiple-input multiple-output systems. Zu-Jun Liu; De-Chun Sun; Jie-Ling Wang; Ke-Chu Yi // IET Communications;2013, Vol. 7 Issue 7, p663 

    Direct-conversion-based wireless communication systems suffer from I/Q imbalances in the front-end analog processing. In this study, the authors investigate the impact of frequency-independent (FI) I/Q imbalance on the channel reciprocity of time-division-duplexing (TDD) multiple-input...

  • Combination of step sizes for affine projection algorithm with variable mixing parameter. Jong Hyun Choi; Hyeonwoo Cho; Jae Jin Jeong; Sang Woo Kim // Electronics Letters;8/29/2013, Vol. 49 Issue 18, p1 

    An algorithm that introduces a novel scheme for the combination of the two adaptation terms of the affine projection algorithm with different step sizes is proposed. The mixing parameter of the proposed algorithm is determined by minimising the mean-square deviation. The simulation results show...

  • Concerning an Analytical Solution of Some Families of Nonlinear Functional Equations. Perovich, S. M.; Bauk, S. I.; Jovanovic, M. Dj. // AIP Conference Proceedings;9/6/2007, Vol. 936 Issue 1, p412 

    The problem of finding the exact analytical closed-form solution of some families of non-linear functional equations is studied, in some detail, by the Special Trans Function Theory (STFT). The mathematical genesis of the analytical closed-form solutions and the structure of theoretical...

  • Numerical Solution for Laplace Equation with Mixed Boundary Condition for Ship Problem in the Sea. Silalahi, Fitriani Tupa R.; Budhi, Wono Setya; Adytia, Didit; van Groesen, E. // AIP Conference Proceedings;2015, Vol. 1677 Issue 1, p030006-1 

    One interesting phenomena is investigating the movement of ships at the sea. To start with the investigation in modelling of this problem, we will assume that the ship is only a one-dimensional object that is floating on the sea surface. Similarly, we assume that the water flow is uniform in...

  • The Properties of Q-Deformed Hyperbolic and Trigonometric Functions in Quantum Deformation. Deta, U. A.; Suparmi // AIP Conference Proceedings;2015, Vol. 1677 Issue 1, p030007-1 

    Quantum deformation has been studied due to its relation with applications in nuclear physics, conformal field theory, and statistical-quantum theory. The q-deformation of hyperbolic function was introduced by Arai. The application of q-deformed functions has been widely used in quantum...

  • Hawking Mass on Two Dimensional Surfaces. Radjabaycolle, Flinn C.; Akbar, Fiki T.; Gunara, Bobby E. // AIP Conference Proceedings;2015, Vol. 1677 Issue 1, p030010-1 

    In this paper, we study several aspects of the Hawking mass on two-dimensional surfaces defined as [1] m(Σ )=√∣Σ ∣/16π(1-1/16π∫Σ H2dσ-1/12π∫Σ R(ñ ñ) dσ) (1) where H, ñ and R are the mean curvature of the surface Σ, unit normal...

  • A Dynamical Model on Deposit and Loan of Banking: A Bifurcation Analysis. Sumarti, Novriana; Hasmi, Abrari Noor // AIP Conference Proceedings;2015, Vol. 1677 Issue 1, p030014-1 

    A dynamical model, which is one of sophisticated techniques using mathematical equations, can determine the observed state, for example bank profits, for all future times based on the current state. It will also show small changes in the state of the system create either small or big changes in...

  • On minimal representations by a family of sublinear functions. Grzybowski, Jerzy; Küçük, Mahide; Küçük, Yalçın; Urbański, Ryszard // Journal of Global Optimization;Feb2015, Vol. 61 Issue 2, p279 

    This paper is a continuation of Grzybowski et al. (J Glob Optim 46:589-601, ) and is motivated by the study of exhausters i.e. families of closed convex sets. By Minkowski duality closed convex sets correspond to sublinear functions. Here we study the criteria of reducing representations of...

  • On Lebesgue Measure of Integral Self-Affine Sets. Bondarenko, Ievgen; Kravchenko, Rostyslav // Discrete & Computational Geometry;Sep2011, Vol. 46 Issue 2, p389 

    Let A be an expanding integer n� n matrix and D be a finite subset of Z. The self-affine set T= T( A, D) is the unique compact set satisfying the equality $A(T)=\bigcup_{d\in D}(T+d)$. We present an effective algorithm to compute the Lebesgue measure of the self-affine set T, the measure of...


Read the Article


Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics